MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CARB-EDGE D/A WIRE CUTTER 7; INSTRUMENTS- CUTTING & DISSECTING

INTEGRA LIFESCIENCES MANSFIELD CARB-EDGE D/A WIRE CUTTER 7; INSTRUMENTS- CUTTING & DISSECTING
Catalog Number 275510
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
The following was reported via medwatch/mdr report # mw5179561: "during a scheduled surgery of left distal radius open reduction internal fixation on, surgeon attempted to use a wire cutter to trim a metal wire and unexpectedly they stated that the wire cutter's blade scattered into multiple pieces and fell into patient's surgical site." attempts have been made to obtain additional information regarding the selection clinical code: altered state of conscious in voluntary medwatch report.No additional information has been provided at this time.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.The carb-edge d/a wire cutter 7 (275510) was not returned for evaluation after several good-faith efforts had been made to retrieve the product; therefore, an evaluation of the device could not be performed.Definitive root cause cannot be determined.The product is labeled to cut wires with a maximum diameter of 1.7 mm.Breakage may result from cutting a wire that is too thick.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation will be performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
N/a.

Brand Name
CARB-EDGE D/A WIRE CUTTER 7
Common Device Name
INSTRUMENTS- CUTTING & DISSECTING
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24036583
Report Number3014334038-2026-00002
Device Sequence Number15717828
Product Code HXZ
UDI-Device Identifier10381780385097
UDI-Public10381780385097
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number275510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale